# SDR 2002UALA01323

- Difficulty date: August 16, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 46,916 hours, 27,008 cycles
- Engine: Ge CFM56*
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 654486112
- Part serial: 1761A
- Condition: Failed
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE ON FINAL APPROACH, AIRCRAFT EXPERIENCED AN UNCOMMANDED RUDDER DEFLECTION.  REPLACED RUDDER PCU AND STANDBY RUDDER PCU DUE TO FAILURE TO RETURN TO NEUTRAL CONSISTENTLY.
